@article{IM2_2001_65_6_a2,
author = {M. V. Karasev and A. V. Pereskokov},
title = {Asymptotic solutions of {Hartree} equations concentrated near low-dimensional {submanifolds.~II.} {Localization} in planar discs},
journal = {Izvestiya. Mathematics},
pages = {1127--1168},
year = {2001},
volume = {65},
number = {6},
language = {en},
url = {http://geodesic.mathdoc.fr/item/IM2_2001_65_6_a2/}
}
TY - JOUR AU - M. V. Karasev AU - A. V. Pereskokov TI - Asymptotic solutions of Hartree equations concentrated near low-dimensional submanifolds. II. Localization in planar discs JO - Izvestiya. Mathematics PY - 2001 SP - 1127 EP - 1168 VL - 65 IS - 6 UR - http://geodesic.mathdoc.fr/item/IM2_2001_65_6_a2/ LA - en ID - IM2_2001_65_6_a2 ER -
%0 Journal Article %A M. V. Karasev %A A. V. Pereskokov %T Asymptotic solutions of Hartree equations concentrated near low-dimensional submanifolds. II. Localization in planar discs %J Izvestiya. Mathematics %D 2001 %P 1127-1168 %V 65 %N 6 %U http://geodesic.mathdoc.fr/item/IM2_2001_65_6_a2/ %G en %F IM2_2001_65_6_a2
M. V. Karasev; A. V. Pereskokov. Asymptotic solutions of Hartree equations concentrated near low-dimensional submanifolds. II. Localization in planar discs. Izvestiya. Mathematics, Tome 65 (2001) no. 6, pp. 1127-1168. http://geodesic.mathdoc.fr/item/IM2_2001_65_6_a2/
[1] Karasev M. V., Pereskokov A. V., “Asimptoticheskie resheniya uravnenii Khartri, sosredotochennye vblizi malomernykh podmnogoobrazii. I: Model s logarifmicheskoi osobennostyu”, Izv. RAN. Ser. matem., 65:5 (2001), 33–72 | MR | Zbl
[2] Karasev M. V., Maslov V. P., “Algebry s obschimi perestanovochnymi sootnosheniyami i ikh prilozheniya. II: Operatornye unitarno-nelineinye uravneniya”, Sovrem. probl. matematiki, 13, VINITI, M., 1979, 145–267 | MR
[3] Karasev M. V., Pereskokov A. V., “Logarifmicheskie popravki v pravile kvantovaniya. Spektr polyarona”, TMF, 97:1 (1993), 78–93 | MR
[4] Karasev M. V., Osipov Yu. V., “Sobstvennye funktsii uravneniya Khartri–Foka, ne obladayuschie sfericheskoi simmetriei”, TMF, 52:2 (1982), 263–269 | MR
[5] Karasev M. V., Kvantovaya reduktsiya na orbity algebr simmetrii i zadacha Erenfesta, Preprint ITF-87-157R, ITF AN SSSR, Kiev, 1987 | MR
[6] Gabdullin R. R., Malomernaya approksimatsiya reshenii uravneniya polyarona Pekara, Preprint, NTsBI AN SSSR, Puschino, 1991
[7] Beitmen G., Erdeii A., Vysshie transtsendentnye funktsii, T. 3, Nauka, M., 1967 | MR
[8] Ilin A. M., Soglasovanie asimptoticheskikh razlozhenii reshenii kraevykh zadach, Nauka, M., 1989 | MR
[9] Aleksandrov V. M., Mkhitaryan S. M., Kontaktnye zadachi dlya tel s tonkimi pokrytiyami i prosloikami, Nauka, M., 1983 | MR
[10] Spravochnik po spetsialnym funktsiyam s formulami, grafikami i matematicheskimi tablitsami, eds. Abramovits M., Stigan I., Nauka, M., 1979 | MR